# SDR DALA2024011700701

- Difficulty date: January 12, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 9,172 hours, 1,056 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Part number: UNKNOWN
- Condition: Unknown
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3412 DOORS 3L/3R ARE DISARMED HOWEVER THEY ARE STILL SHOWING ARMED. CORRECTIVE ACTION: CYCLED BOTH 3R/3L DOORS ARM/DISARM HANDLE. OPS NORMAL 3R/3L SHOWS DISARM AT DOOR AND AT FAP PANEL. (5376009)
